# SDR P5CA9500441

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Lap Splice
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INDICATIONS (LFEC) OF CRACKS OR CORROSION ON AFT PRESSURE BULKHEAD LAP SPLICE.  REMOVED CORROSION BETWEEN LAP PER BOEING SRM 51-10-01.
